# SDR DALA2025101407495

- Difficulty date: October 3, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 62,525 hours, 32,538 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Retainer
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 BUFFET AND GALLEY G5 GALLEY CORROSION. CORRECTIVE ACTION: REPLACEMENT OF ALL TROLLEY RETAINER BLOCKS ( COMPARTMENTS 510, 511, AND 512) OF G5 GALLEY PER ER/A 629680-14. (1232453)
